# SDR ARWA980432

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MAIN CABIN 9G BULKHEAD SUB FLOOR WEB IS TORN.  REMOVED SUB FLOOR WEB.  FABRICATED AND INSTALLED NEW SUB FLOOR WEB IN ACCORDANCE WITH AVITAS ENGINEERING, EO 98AROW.021RO-007.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 980010, ITEM NR 007.
